# SDR SWAA2022112173719

- Difficulty date: November 19, 2022
- Submitted: November 21, 2022
- Operation: Air carrier
- Aircraft: N8727M
- Make and model: Boeing 737-8
- Aircraft serial: 42576
- Aircraft time: 6,842 hours, 3,043 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: No Test
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CREW REPORTS AFT LH EMERGENCY FLASHLIGHT SEAL BROKEN AND DOES NOT TEST / [01] REPLACED BATTERY AND SEAL PER AMM 25-64-00.
